# SDR AALA202107263859

- Difficulty date: July 25, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 38,024 hours, 14,781 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Part number: D65234
- Part serial: L3645
- Condition: Excess Play
- Location: Nlg
- Part time: 61,125 hours, 26,047 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: NOSE LANDING GEAR HAS HIGH VIBRATION ON RETRACTION. MAINTENANCE FOUND THAT THE UPPER TORQUE LINK (AALA202107268447) AND THE LOWER TORQUE LINK (AALA202107263859) HAD EXCESSIVE PLAY DUE TO WEAR. REPLACED UPPER AND LOWER TORQUE LINKS  PER AMM 32-21-27
